# SDR FDEA2019080541796

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 44,082 hours, 23,363 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A54612439200
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON FORWARD ENGINE MOUNT, AFT BOLT HOLES HAVE EVIDENCE OF CORROSION. REPAIRED IAW EA 6-5451-T0348151
